# SDR 2023FA0000552

- Difficulty date: September 19, 2023
- Submitted: September 19, 2023
- Operation: General aviation
- Aircraft: Z5KY0
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M31041
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, ESCAPE SLIDE PART NUMBER D30664-915, SERIAL NUMBER M31041, MANUFACTURED AUGUST 2020, FAILED LEAKAGE TEST. INFLATABLE LEAKAGE TEST FAILED--  15½ HOURS & 4 HOUR (TWICE) P/N:-71700-101. RESULTS FOR 15½ HOUR: START 2.5 PSI (TOP & BOTTOM TUBE).  FINISH - TOP 1.53 PSI BOTTOM 1.54 PSI. RESULTS FOR 4 HOUR: START 2.5 PSI (TOP & BOTTOM TUBE).  FINISH - TOP 2.20 BOTTOM 2.23 PSI.  ALSO, ON INSPECTION THE ASPIRATOR WAS FOUND TO BE CRUSHED, AND LOCATOR LIGHT DISTORTED. UNIT TESTED AND INSPECTED IN ACCORDANCE WITH CMM 25-61-20. FIRST MAINTENANCE CYCLE.
